# SDR MALA010451

- Difficulty date: April 16, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- Aircraft time: 9,344 hours, 10,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ,CORROSION ON UPPER ANGLE OF INTERCOASTAL BETWEEN FS 272 AND FS 288 AT LBL10. MX REMOVED CORROSION ON UPPER ANGLE LBL 10 BETWEEN STA 272-288.  MATERIAL REMAINING WITHIN ALLOWABLE LIMITS.  ALODINED, PRIMED AND PAINTED AFFECTED AREA.
